Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1945
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGavrylkiv, Volodymyr-
dc.date.accessioned2020-03-24T13:24:05Z-
dc.date.available2020-03-24T13:24:05Z-
dc.date.issued2010-
dc.identifier.citationGavrylkiv V. On representation of semigroups of inclusion hyperspaces, Carpathian Math. Publ. 2(1) (2010), 24-34.uk_UA
dc.identifier.urihttp://hdl.handle.net/123456789/1945-
dc.language.isoenuk_UA
dc.publisherCarpathian Mathematical Publicationsuk_UA
dc.titleOn representation of semigroups of inclusion hyperspacesuk_UA
dc.title.alternativeOn representation of semigroups of inclusion hyperspacesuk_UA
dc.typeArticleuk_UA
Appears in Collections:Статті та тези (ФМІ)

Files in This Item:
File Description SizeFormat 
representation.pdf513.94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.